Browse by Type
Number of items: 17.
Chapman, S. J. and Lawry, J. M. H. and Ockendon, J. R. (1999) Ray theory for high-Péclet-number convection-diffusion. SIAM Journal on Applied Mathematics, 60 (1). pp. 121-135. ISSN 1095-712X
Chapman, S. J. and Lawry, J. M. H. and Ockendon, J. R. and Tew, R. H. (1999) On the theory of complex rays. SIAM Review, 41 (3). pp. 417-509. ISSN 0036-1445
Joyce, Dominic (1999) Deforming Calabi-Yau orbifolds. Asian Journal of Mathematics, 3 . pp. 853-868.
Heath-Brown, D. R. and Moroz, B. Z. (1999) The density of rational points on the cubic surface
Howell, P. D. (1999) The draining of a two-dimensional bubble. Journal of Engineering Mathematics, 35 . pp. 251-272.
Flynn, E. V. and Wetherell, J. L. (1999) Finding rational points on bielliptic genus 2 curves. Manuscripta Mathematica, 100 . pp. 519-533. ISSN 0025-2611
Olsen, L. and Maini, P. K. and Sherratt, J. A. and Dallon, J. C. (1999) Mathematical modelling of anisotropy in fibrous connective tissue. Mathematical Biosciences, 158 (2). pp. 145-170.
Gaffney, E. A. and Maini, P. K. and Sherratt, J. A. and Tuft, S. (1999) The mathematical modelling of cell kinetics in corneal epithelial wound healing. Journal of Theoretical Biology, 197 . pp. 15-40.
Dallon, J. C. and Sherratt, J. A. and Maini, P. K. (1999) Mathematical modelling of extracellular matrix dynamics using discrete cells: Fiber orientation and tissue regeneration. Journal of Theoretical Biology, 199 (4). pp. 449-471.
Gaffney, E. A. and Maini, P. K. and McCaig, C. D. and Zhao, M. and Forrester, J. V. (1999) Modelling corneal epithelial wound closure in the presence of physiological electric fields via a moving boundary formalism. IMA Journal of Mathematics Applied in Medicine and Biology, 16 (4). pp. 369-393.
Joyce, Dominic (1999) A new construction of compact 8-manifolds with holonomy Spin(7). Journal of Differential Geometry, 53 . pp. 89-130.
Cummings, L. J. and Howell, P. D. (1999) On the evolution of non-axisymmetric viscous fibres with surface tension, inertia and gravity. Journal of Fluid Mechanics, 389 . pp. 361-389.
Sekimura, T. and Zhu, M. and Cook, J. and Maini, P. K. (1999) Pattern formation of scale cells in Lepidoptera by differential origin-dependent cell adhesion. Bulletin of Mathematical Biology, 61 (5). pp. 807-827.
Crampin, E. J. and Gaffney, E. A. and Maini, P. K. (1999) Reaction and diffusion on growing domains: Scenarios for robust pattern formation. Bulletin of Mathematical Biology, 61 (6). pp. 1093-1120.
Painter, K. J. and Maini, P. K. and Othmer, H. G. (1999) Stripe formation in juvenile Pomacanthus explained by a generalised Turing mechanism with chemotaxis. Proceedings of the National Academy of Science, 96 (10). pp. 5549-5554.
Barrio, R. A. and Varea, C. and Aragón, J. L. and Maini, P. K. (1999) A two-dimensional numerical study of spatial pattern formation in interacting Turing systems. Bulletin of Mathematical Biology, 61 (3). pp. 483-505.
Chapman, S. J. (1999) Vacuum moulding of a superplastic in two dimensions. IMA Journal of Applied Mathematics, 63 (3). pp. 217-246. ISSN 1464-3634